# SDR DALA1215669235

- Difficulty date: February 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,943 hours, 19,427 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 5935860501
- Part serial: DL116
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPLACE LT MLG ACTUATOR SUPPORT FITTING.  DAMAGE FOUND PER STEPS 5 & 6 PER EA02-093855-03AD REV A.  AAR N/R 838261 GENERATED FOR BEARING BORE AND BUSHING BORE.  INSTALLED NEW SUPPORT BEARING, BUSHING, AND FITTING PER EA 02-093855-03AD REV A OPN 0101.
